I’ve been on Lyrica for 2 1/2 months now, currently at 450mg a day.
I must admit I’ve seen little change if any. My symptoms of bobbing while walking are pretty bad the past few days actually. Made worse by being in the shower or in shops.
I have been trying to decrease my Pizotifen due to weight gain so could be the cause.
I’m due to see Dr S in August for a review. Wondering if after 3 months he will increase the dose or try something else?
Anybody have success above 450mg?
wow that is a high dose. lyrica can cause weight gain also do u know if it is from this or pizo? lyrica made me gain 10 lbs and i was on a pretty low dose, 150 mg per day. i think the poster shaney (spelling??) is on a pretty high dose of lyrica you could try to message her?
Hi luke, i am on 400 mg of pregabalin. I came off pitozifen due to weight gain. I think pregabalin can go up to 600 mg.
Thanks for the replies guys.
It would seem Dr S has me on a fairly high dose then, and given I’ve had little change perhaps I’ll come off it.
Yes, I think the weight gain is deffo the Pizotifen from past experience.
Robert - how have you been feeling at 400mg?
I found that lyrica was much more helpful when imbibed with another drug. I expect dr s May had in another drug like nortriptyline which can have a synergistic effect.
I think the therapeutic dose of lyrica is 300-600mg usually depending on how you metabolise it. Don’t decrease it or stop taking it until u have seen dr s as u may get bad withdrawal.
I wasn’t going to come off Lyrica until I see Dr S, so fear not!
I actually tried Nori at the start of the year for 2 months (with another consultant) and didn’t tolerate it well at all - it really messed me up.
I’ve had this beast for 10 years, so have tried most of the drugs (some with success, but not on repeated attempts). I’m interested to see what Dr S will do next.